Minimum cost spanning tree games and population monotonic allocation schemes

H.W. Norde, S. Moretti, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

207 Downloads (Pure)
Original languageEnglish
Pages (from-to)84-97
Number of pages13
JournalEuropean Journal of Operational Research
Volume154
Issue number1
Publication statusPublished - 2004

Cite this

@article{bcaf99d75b94437fa89cdc0dc9f9a09b,
title = "Minimum cost spanning tree games and population monotonic allocation schemes",
author = "H.W. Norde and S. Moretti and S.H. Tijs",
note = "DP 2001-18 Pagination: 13",
year = "2004",
language = "English",
volume = "154",
pages = "84--97",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",
number = "1",

}

Minimum cost spanning tree games and population monotonic allocation schemes. / Norde, H.W.; Moretti, S.; Tijs, S.H.

In: European Journal of Operational Research, Vol. 154, No. 1, 2004, p. 84-97.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Minimum cost spanning tree games and population monotonic allocation schemes

AU - Norde, H.W.

AU - Moretti, S.

AU - Tijs, S.H.

N1 - DP 2001-18 Pagination: 13

PY - 2004

Y1 - 2004

M3 - Article

VL - 154

SP - 84

EP - 97

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

IS - 1

ER -